Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 1084859, 19 pages
http://dx.doi.org/10.1155/2016/1084859
Research Article

Weighted Estimates for Toeplitz Operators Related to Pseudodifferential Operators

School of Sciences, China University of Mining and Technology, Beijing 100083, China

Received 7 January 2016; Accepted 10 February 2016

Academic Editor: Dashan Fan

Copyright © 2016 Yan Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Lin, Zongguang Liu, Chengdan Xu, and Zichu Ren, “Weighted Estimates for Toeplitz Operators Related to Pseudodifferential Operators,” Journal of Function Spaces, vol. 2016, Article ID 1084859, 19 pages, 2016. https://doi.org/10.1155/2016/1084859.